# SDR CHQA200500122

- Difficulty date: June 24, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N568RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145800
- Aircraft time: 3,659 hours, 2,598 cycles
- Engine: Allsn AE3007A
- Engine time: 3,659 hours, 2,598 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1P
- Part serial: CAE312588
- Condition: Smoke
- Location: Nr 2
- Part time: 3,659 hours, 2,598 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, LAV SMOKE MESSAGE APPEARED ON EICAS AND BURNING ODOR NOTED IN COCKPIT.  F/A REPORTED DETECTING BURNING OIL ODOR IN CABIN AS WELL.  EMERGENCY DECLARED AND AIRCRAFT RETURNED TO FIELD WITHOUT EVENT.  MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE IAW J/C CE72-00-01.  ENGINE WOULD LATER FAIL IT'S TEST RUN DUE TO LAV SMOKE ON EICAS.
